# SDR SWAA2022012181580

- Difficulty date: April 20, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Wtb Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED INNER SKIN OF ACCESS PANEL 193AR WING TO BODY FAIRING ON LOWER FUSELAGE / REPAIRED INNER SKIN OF ACCESS PANEL 193AR WING TO BODY FAIRING ON LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-2 REP.2 PAR 4
